# SDR FDEA201710122910

- Difficulty date: October 12, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RIB DOUBLER AT XOS 789, FOUND CRACKED.  THE DOUBLER WAS REMOVED IAW SRM 51-31-01-0G, FABRICATED A NEW DOUBLER IAW DRAWING ARB3954, REV K. INSTALLED THE DOUBLER IAW SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
